# SDR SWIA201024568

- Difficulty date: July 17, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 21,079 hours, 17,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST EMERGENCY CEILING LIGHT IS BURNT OUT.  (FLT 6693)  RELAMPED EMERGENCY LIGHT.
